# SDR IPXA2023010489563

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 20,960 hours, 12,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERENCY DECLARED,  ON CLIMB, HEARD A THUMP & ABOUT 2 MIN LATER GOT ECAM FWD CARGO DOOR NOT CLOSED. CABIN RATE CLIMB AT 500 FT/MIN. LEVELED OFF FL240 THEN DESCENDED TO 10000 FT. 5 MIN LATER LIGHT WENT OUT BUT THE CABIN ALT WAS CONTINUED TO CLIMB UNTILL 10000'. WARNING WENT AWAY DURING DECENT TO 8000'. ATB TO PHX WAS DONE.ADJUSTED DOOR WARNING SWITCH 14WS.  R & R FWD CARGO DOOR LOCKING SHAFT GAS SPRING & LATCH HANDLE GAS SPRING AMM 52-30-21-0401. OPS NORMAL. ADJUSTED FWD CARGO DOOR LATCH FITTING TO LATCH HOOK CLEARANCES IAW AMM 52-31-11-0501. ACCOMP A GOOD PRESSURE TEST IAW AMM 05-53-00-0001.  WITH A DELTA P OF 8 PSI. NO THUMPS OR POPS NOTED. LEAK RATE WITHIN LIMITS. NO DEFECTS NOTED. ALL OPS CHECKED GOOD.
